# SDR FF6R2015081000001

- Difficulty date: August 10, 2015
- Submitted: October 23, 2015
- Operation: General aviation
- Filed by: Nampa Valley Helicopters Inc, repair station FF6R533N
- Make and model: Snias AS350B3
- Aircraft serial: 4348
- Aircraft time: 992 hours, 1,515 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bolt
- Condition: Failed
- Location: Bevel Gear
- Stage of operation: NR
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILURE FOUND AT OVERHAUL FOLLOWING CUSTOMER COMPLAINT. DURING A BORESCOPE INSPECTION, FOUND TWO RING GEAR BOLTS SHEARED, AND THE REMAINING BOLTS LOOSE.  THE HEADS OF THE BOLSTS WERE VISIBLE AND LAYING ON TOP O FHTE RING GEAR. REMOVED THE INPUT PINION AND BOLT PIECES. THE RECORDED BACKLASH WAS JC = 2.2 MM. DISASSEMBLED THE GEARBOX, COLLECTED THE METAL PARTICLES AND BOLT PIECES. FOUND ALL REMAINING BEVEL WHEEL / VERTICAL SHAFT BOLTS, NUTS, AND LOCKS NOT TORQUED. THE VERTICAL SHAFT, BEVEL WHEEL, AND BEARINGS WERE ALL REJECTED DUE TO CORROSION AND DAMAGE. NDI WAS PERFORMED AND NOT ADDITIONAL DAMAGE FOUND.
